Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and Lamictal

Posted by anita on August 4, 1999, at 1:00:49

In reply to Parnate and Lamictal, posted by Gretchen on August 3, 1999, at 19:10:35

Hi G,

I was on Nardil + Lamictal, and Parnate + Lamictal. The headaches may be caused by Lamictal -- I had
them at first, but they were helped by ibuprofen. Lamictal may raise the levels of Parnate, so perhaps
some of the other side effects are due to the resultant increase in blood levels of Parnate. You should
definitely report these problems to your doc.

good luck,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anita thread:9555